MAUDE Adverse Event Report: ARTHREX, INC. DX KNOTLESS FIBERTAK IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX KNOTLESS FIBERTAK IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number DX KNOTLESS FIBERTAK IMPLANT KIT
Medical Device Problem Codes Positioning Failure (1158); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/20/2025, a sales representative reported via email that an ar-8991cp dx knotless fibertak implant kit experienced an issue during use.The passing suture became de-threaded and ultimately tore while attempting to pass the repair stitch.This resulted in a situation where the anchor was already seated in the bone, and the repair stitch had been passed through the ligament to the surgeon¿s satisfaction.Additionally, the second anchor in the kit failed to seat properly.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 12/01/2025: during an atfl internal brace primary repair, two suture anchors from the kit failed.The first anchor was removed from the patient because it was not seated properly, possibly due to human error or implantation strategy.For the second anchor, the shuttling suture de-threaded during repair stitch shuttling, preventing knotless fixation.The surgeon completed the case by tying knots using the anchor, which was not the preferred technique, and opened an additional ar-8991cp dx knotless fibertak implant kit to finish the repair.The surgery was delayed approximately 20 minutes.It is unknown whether additional anesthesia was administered or if any adverse effects resulted from the issue.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0054-eo - g.Precautions - 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.7.Arthrex implant specific instrumentation must be used to insert implantable devices per the recommended surgical technique.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, incorrect surgical technique during the knotless mechanism conversion process, and/or an excessive force applied during suture passing/tightening /tensioning.

Brand Name
DX KNOTLESS FIBERTAK IMPLANT KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23757315
Report Number1220246-2025-05506
Device Sequence Number10117500
Product Code MBI
UDI-Device Identifier00888867424715
UDI-Public(01)00888867424715(11)250325(17)300228(10)15380379A
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX KNOTLESS FIBERTAK IMPLANT KIT
Device Catalogue NumberAR-8991CP
Device Lot Number15380379A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown